# SDR AALA950743

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1462C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Disbonded
- Location: Fs 26025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - LEFT SKIN DOUBLER DISBONDED ON TAIL SECTION, STA 26025 BETWEEN STR 21 TO STR 22.  INSTALLED FASTENER REPAIR PER ESO 51000, DATED 3-30-95, ITEM NR 1.  TOTAL CYCLES, 2,111. (X)
